| Model Number |
977A260 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
09/16/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an attempted implant procedure of two lead 977a260 5mm compact 1x8 mri leads, the patient underwent multiple unsuccessful attempts to place electrodes.The leads could not be maintained in a dorsal position, and two wet taps occurred during the procedure.The implant procedure was aborted, neither lead was implanted, and the leads were removed.The patient had a midline incision over the upper lumbar and lower thoracic area and was referred to neurosurgery for paddle implant placement.The issue was resolved.The manufacturer representative (rep) indicated they would send any further information as they become aware.
Additional Manufacturer Narrative
Continuation of d10: product id 977a260 lot# serial# (b)(6) implanted: (b)(6) 2026 explanted: (b)(6) 2026 product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.